Open Journal of Statistics

Vol.6 No.4(2016), Paper ID 69971, 14 pages

DOI:10.4236/ojs.2016.64054

 

Efficiency of Some Estimators for a Generalized Poisson Autoregressive Process of Order 1

 

Louis G. Doray, Andrew Luong, El-Halla Najem

 

Département de Mathématiques et de Statistique, Université de Montréal, Montréal, Canada
école d’Actuariat, Université Laval, Québec, Canada
Département de Mathématiques et de Statistique, Université de Montréal, Montréal, Canada

 

Copyright © 2016 Louis G. Doray, Andrew Luong, El-Halla Najem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Doray, L. , Luong, A. and Najem, E. (2016) Efficiency of Some Estimators for a Generalized Poisson Autoregressive Process of Order 1. Open Journal of Statistics, 6, 637-650. doi: 10.4236/ojs.2016.64054.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.